Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Red itchy rash on stomach and chest post intercourse. Due to vaginal fluid?

hi after sex i get a red itchy rash on my belly and some times on my chest i am a guy i have been checked and i am clean i am thinking it is the vaginal fluid that makes my itch. After a shower it stops itching and the next day i am back to normal . i have only ever been with 1 girl this does not happen with but with all my other girl friends this happens
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You probably have allergic reactions or viral infections from having sex if it happens during and after sexual intercourse. Possible viral causes include but are not limited to Herpes. I hope you are using proper protection as it sounds like you are having multiple sexual partners. Take the help of a psychiatrist or a sexologist if your anxiety persists.

Take care and have a lovely day!
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor